English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonlinear travelling waves on complete Riemannian manifolds

MPS-Authors
/persons/resource/persons235855

Mukherjee,  Mayukh
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Mukherjee, M. (2018). Nonlinear travelling waves on complete Riemannian manifolds. Advances in Differential Equations, 23(1-2), 65-88.


Cite as: http://hdl.handle.net/21.11116/0000-0004-07BF-E
Abstract
There is no abstract available